# SDR DALA2017092707129

- Difficulty date: September 22, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,122 hours, 17,683 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER FRAME WEB AT BS 1420  AT THE SHEAR TIE BETWEEN STRINGERS 29R AND 30R.  ER/A 561945-14 AUTHORIZES MTC BLEND OUT AND CUTOUT THE DAMAGE AND ACCOMPLISH A REINFORCING REPAIR.
